# SDR 2014FA0000144

- Difficulty date: March 3, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N37250
- Make and model: Cessna 310R
- Aircraft serial: 310R0976
- Engine: Cont IO520M
- Engine time: 40 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE AND MADE PRECAUTIONARY LANDING.  PILOT WAS ABLE TO INFORM MAINTENANCE OF THE CYLINDERS THAT WERE HAVING ISSUES FROM THE ENGINE MONITOR INDICATION.  MAINTENANCE FOUND SMALL AMOUNTS OF DIRT IN THE INJECTORS OF THE AFFECTED CYLINDERS.  INJECTORS WERE CLEANED AND LINES REMOVED, FLUSHED AND REINSTALLED.  OPS AND FLIGHT CHECK OF THE ACFT WAS SATISFACTORY AFTER THIS WAS ACCOMPLISHED.  MAINTENANCE STATED THAT THERE WAS NO CONTAMINATION FOUND IN THE FUEL TANKS AND FUEL TRANSDUCERS HAD BEEN INSTALLED IN THE FUEL LINES AS PART OF THE ENGINE MONITOR INSTALLATION APPROXIMATELY 5 HOURS PRIOR TO THIS OCCURRENCE.  MAINTENANCE PERSONNEL ARE SPECULATING THAT THE CONTAMINATION IN THE INJECTORS MAY HAVE BEEN A RESULT OF THAT INSTALLATION, BUT COULD NOT DETERMINE FOR SURE.
